# SDR UALA2011081504290

- Difficulty date: August 13, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 - 520 LT BETWEEN S17-18L HAS INCURRED DAMAGE TO SKIN.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED REPAIR DOUBLER AND FILLER PER REO G13842, REV. D.
